Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 1, Pages 93–101 (Mi mz4456)  

This article is cited in 1 scientific paper (total in 1 paper)

Uniformity of modal representation on enumerable extensions of arithmetic

K. N. Ignat'ev

M. V. Lomonosov Moscow State University

Full text: PDF file (818 kB)

English version:
Mathematical Notes, 1992, 51:1, 60–66

Bibliographic databases:

Received: 14.08.1990

Citation: K. N. Ignat'ev, “Uniformity of modal representation on enumerable extensions of arithmetic”, Mat. Zametki, 51:1 (1992), 93–101; Math. Notes, 51:1 (1992), 60–66

Citation in format AMSBIB
\Bibitem{Ign92}
\by K.~N.~Ignat'ev
\paper Uniformity of modal representation on enumerable extensions of arithmetic
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 1
\pages 93--101
\mathnet{http://mi.mathnet.ru/mz4456}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1165284}
\zmath{https://zbmath.org/?q=an:0751.03028}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 1
\pages 60--66
\crossref{https://doi.org/10.1007/BF01229436}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JW31000011}


Linking options:
  • http://mi.mathnet.ru/eng/mz4456
  • http://mi.mathnet.ru/eng/mz/v51/i1/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Kurbatov, “A Remark on Limit Operators”, Funct. Anal. Appl., 30:1 (1996), 56–58  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:102
    Full text:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021